# SDR 07FDEA02696

- Difficulty date: July 10, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973004204
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION FOUND ON FR 59, BETWEEN STR 28 AND 30 RH. IT WAS REPAIRED IN ACCORDANCE WITH SRM 53-13-13 FIG 202 AND FEDEX ENGINEERING AUTHORIZATION EA 6-5310-112435.
